# SDR 2004UALA00316

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Aircraft time: 40,213 hours, 28,204 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESSURE DECK IS CRACKED AT STA 664 AND LBL 32.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER AND FILLER.
